# SDR ASOA2015112814240

- Difficulty date: November 28, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLEAT ON UPPER INTERCOSTAL, LT OTBD SECTION AT 202 BULKHEAD FWD FACE NEED TO BE REPLACED.  REMOVED CRACKED ANGLE FROM LT OTBD FWD FACE OF 202 BULKHEAD ON UPPER INTERCOSTAL TO SKIN CONNECTION IAW SRM 51-42-06-001-001-A01 AND 42--20-04-001-001-A01. DRILLED & INSTALLED CLEAT IAW SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-20-001-001-A01.
